# SDR 97ZZZX2565

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CC
- Make and model: Hwksly BH125400A
- Aircraft serial: NA779
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: 25FC580747
- Condition: Torn
- Location: Rt Wing/Fus
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MKE/LAX - CHARTER FLIGHT DIVERTED TO STL.  P/R APPROXIMATELY 6 FEET OF THE 9 FEET RUBBER SEAL ON RT WING TO FUSELAGE FAIRING TORN OFF IN-FLIGHT.  PILOTS REPORTED BY FLIGHT PHONE THAT ACFT DEVELOPED A MODERATE VIBRATION DURING FLIGHT.  A PRECAUTIONARY OVERWEIGHT LANDING WAS MADE.  THE MISSING PORTION OF THE SEAL WAS REPAIRED USING 1422 A-1/2 IAW MM 20-10-100C PG 4.  AN OVERWEIGHT LANDING INSPECTION C/W, NO DEFECTS NOTED.  A FOD INSPECTION WAS C/W.  NO DAMAGE NOTED.  NOTE:  THIS SEAL WAS REINSTALLED DURING A PREVIOUS INSPECTION ON 4-29-97, 18.0 HRS EARLIER.
